Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 100, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 12, 2018, 7:06 PM CDT for Pierce County, Wisconsin; Goodhue County, Minnesota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2018, 7:06 PM CDT (00:06 UTC)
- Expired
- Jul 12, 2018, 8:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Goodhue County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 81 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 7:22 PM CDT | TSTM WND DMG | Red Wing, MN | MULTIPLE REPORTS OF TREES AND DAMAGE AND POWERLINES DOWN IN RED WING. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 5:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
103
WUUS53 KMPX 130006
SVRMPX
MNC049-WIC093-130100-
/O.NEW.KMPX.SV.W.0100.180713T0006Z-180713T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
706 PM CDT THU JUL 12 2018
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Central Goodhue County in southeastern Minnesota...
Southern Pierce County in west central Wisconsin...
* Until 800 PM CDT.
* At 706 PM CDT, severe thunderstorms were located along a line
extending from near Diamond Bluff to Lake Byllesby, moving east at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Red Wing, Prescott, Cannon Falls, Ellsworth, Goodhue, Welch, Plum
City, Bay City, Stockholm, Frontenac, Vasa and Diamond Bluff.
This includes U.S. Highway 61 between mile markers 82 and 104.
This includes Treasure Island Casino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4448 9304 4452 9300 4451 9295 4454 9291
4454 9279 4463 9279 4463 9273 4471 9273
4476 9279 4474 9214 4454 9217 4454 9231
4446 9226 4445 9243 4437 9244 4437 9253
4434 9255
TIME...MOT...LOC 0006Z 285DEG 29KT 4470 9258 4450 9299
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
660
WWUS53 KMPX 130021
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
721 PM CDT THU JUL 12 2018
MNC049-WIC093-130100-
/O.CON.KMPX.SV.W.0100.000000T0000Z-180713T0100Z/
Goodhue MN-Pierce WI-
721 PM CDT THU JUL 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL GOODHUE AND SOUTHEASTERN PIERCE COUNTIES...
At 721 PM CDT, severe thunderstorms were located along a line
extending from near Esdaile to near Cannon Falls, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Red Wing, Ellsworth, Goodhue, Welch, Plum City, Bay City, Stockholm,
Frontenac, Vasa, Diamond Bluff, Wacouta and Bellechester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4449 9288 4453 9276 4461 9268 4475 9257
4474 9214 4454 9217 4454 9231 4446 9226
4445 9243 4437 9244 4437 9253
TIME...MOT...LOC 0021Z 285DEG 29KT 4467 9243 4447 9284
HAIL...<.75IN
WIND...60MPH
$$576
WWUS53 KMPX 130036
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
736 PM CDT THU JUL 12 2018
MNC049-WIC093-130100-
/O.CON.KMPX.SV.W.0100.000000T0000Z-180713T0100Z/
Goodhue MN-Pierce WI-
736 PM CDT THU JUL 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EAST CENTRAL GOODHUE AND SOUTHEASTERN PIERCE COUNTIES...
At 735 PM CDT, severe thunderstorms were located along a line
extending from near Plum City to near Vasa, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Red Wing, Goodhue, Plum City, Bay City, Stockholm, Frontenac,
Wacouta, Bellechester, Frontenac State Park, Central Point and
Esdaile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4468 9243 4468 9215 4454 9217 4454 9231
4446 9226 4445 9243 4437 9244 4437 9253
4442 9267 4457 9250
TIME...MOT...LOC 0035Z 270DEG 29KT 4465 9227 4445 9269
HAIL...<.75IN
WIND...60MPH
$$946
WWUS53 KMPX 130050
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
750 PM CDT THU JUL 12 2018
MNC049-WIC093-130100-
/O.EXP.KMPX.SV.W.0100.000000T0000Z-180713T0100Z/
Goodhue MN-Pierce WI-
750 PM CDT THU JUL 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOODHUE AND
SOUTHEASTERN PIERCE COUNTIES WILL EXPIRE AT 800 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Minnesota...and west central Wisconsin.
LAT...LON 4468 9243 4468 9215 4454 9217 4454 9231
4446 9226 4445 9243 4437 9244 4437 9253
4442 9267 4457 9250
TIME...MOT...LOC 0050Z 285DEG 29KT 4462 9213 4442 9255
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:10 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jul 12, 3:10 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
310 PM CDT Thu Jul 12 2018
.SHORT TERM...(This evening through Friday)
Issued at 315 PM CDT Thu Jul 12 2018
The short term concern remains timing and strength of convection
overnight. Still looking for convective initiation along the weak
surface boundary bisecting the cwa by 00z. This should work
slowly south and east into tonight. Latest SPC mesoanalysis
showing very unstable ahead of the boundary, with MLCAPE to 4000
J/kg forecast into the evening. This combined with PW's to 1.9
inches should be enough for flooding concerns if something
organized develops. At the moment we dropped a flash flood watch
over the southwest cwa for overnight for the antecedent
conditions remaining rather moist especially over Redwood Co.
Various ensemble forecasts showing 1 to 3 inch rainfall totals
possible with the convection across southern MN. The HRRRe was
highlighting the evening convection over the south metro which is
also possible.
Will have to monitor overall convective trends as coverage may
need to be increased or the watch extended if the front
slows/stall to the south. This is also a possibility with the
latest ECMWF showing a slower trend to the front and upper
trough.
We will leave the heat advisory go until expiration as well with
some locations showing indices in the lower 100's.
.LONG TERM...(Friday night through Thursday)
Issued at 315 PM CDT Thu Jul 12 2018
The longer term trends show a cooling trend into early next week
with the more significant cold front moving through Sunday
night/Monday. Looks like we should see at least mid/upper 80s
ahead of this next front into Sunday. Trends indicate more
northwest flow aloft dragging cooler Canadian air south over the
region into early next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1235 PM CDT Thu Jul 12 2018
Appears frontal boundary moving into east central MN at this time.
Some -shra tried to develop along this boundary but has since
dissipated. Other overnight convection is exiting to the
northeast with better lower level moisture transport. We still
expect development by late afternoon from near a KRWF-KMSP-KRNH
line and sag slowly southeast during the overnight. Will likely
see IFR cigs/vsbys in heavier TSRA especially this evening. Then
may see at least MVFR cigs develop to the south as the front sags
south. Expecting overall improvement from north to south into
Friday morning with mainly VFR expected. SFC winds N-NW behind
front and s-se ahead of it. Should see mainly a light n wind
develop into Friday.
KMSP...Expect bkn line thunder to affect the metro area into the
evening with MVFR/psbl IFR in heavier thunder. SHould become vfr
late tonight into Friday morning.
/OUTLOOK FOR KMSP/
Friday night...VFR. Variable winds around 5 kts.
Saturday...MVFR possible with a chance of showers & thunderstorms.
Winds E around 5 kts.
Sunday...MVFR possible with a chance of showers & thunderstorms.
Winds NW 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 8 PM CDT this evening for WIZ023>028.
MN...Heat Advisory until 8 PM CDT this evening for MNZ060>063-068>070-
076>078-083>085-091>093.
Flash Flood Watch through Friday morning for MNZ073>075-082-083-
091-092.
&&
SHORT TERM...DWE
LONG TERM...
AVIATION...DWEHazardous weather outlook, Jul 12, 2:43 PM CDT, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 243 PM CDT Thu Jul 12 2018 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 243 PM CDT Thu Jul 12 2018 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Isolated thunderstorm activity is expected through the early afternoon in Central MN and West Central WI. More widespread thunderstorm activity is expected to begin during the late afternoon from west central MN, through the Twin Cities into west central WI. There is a slight risk of severe weather with this activity, with damaging winds being the main threat. Thunderstorm is expected to slowly drift south tonight toward southern MN. All activity today and tonight will be capable of producing torrential rainfall and localized flooding. In addition, afternoon heat indices are expected to top out around 100 degrees along and south of a line from New Ulm, to the Twin Cities and Chippewa Falls, WI. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Chances for Thunderstorms will continue through Sunday night. The threat for severe weather is low, but a continued risk for excessive rainfall will exist for south central MN through Friday night. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed tonight.
In the hours before
Special weather statement, Jul 12, 6:27 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Twin Cities/Chanhassen MN
627 PM CDT THU JUL 12 2018
MNZ073-074-130100-
Brown-Redwood-
627 PM CDT THU JUL 12 2018
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
Brown...Redwood...
At 626 PM CDT...Thunderstorms with very heavy rain were located over
much of Brown and Redwood Counties. Individual storms were moving
east around 30 mph, but additional storms to the west will move over
much of the same area, which could lead to localized flooding.
LOCATIONS IMPACTED INCLUDE...
New Ulm, Sleepy Eye, Springfield, Morgan, Walnut Grove, Lamberton,
Comfrey, Sanborn, Clements, Revere, Evan and Wanda.
This includes the following highways...
U.S. Highway 14 between mile markers 44 and 103.
U.S. Highway 71 between mile markers 52 and 64.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4433 9558 4444 9471 4439 9467 4440 9464
4435 9449 4427 9442 4425 9436 4418 9437
4411 9492 4411 9509 4419 9510 4420 9559
4430 9560
TIME...MOT...LOC 2326Z 180DEG 0KT 4431 9520Special weather statement, Jul 12, 6:29 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
629 PM CDT THU JUL 12 2018
WIZ015-025-130015-
Barron-Dunn-
629 PM CDT THU JUL 12 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUNN AND SOUTHERN
BARRON COUNTIES...
At 629 PM CDT, a strong thunderstorm was located near Prairie Farm,
or 17 miles southwest of Rice Lake, moving east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Barron, Chetek, Cameron, Prairie Farm, Dallas, Ridgeland, Sumner,
Arland, Sand Creek, Hillsdale and Rice Lake Airport.
This includes U.S. Highway 53 between mile markers 119 and 136.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4520 9156 4521 9167 4512 9167 4516 9209
4538 9208 4542 9191 4541 9154 4522 9154
TIME...MOT...LOC 2329Z 271DEG 30KT 4529 9194Special weather statement, Jul 12, 6:33 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 633 PM CDT THU JUL 12 2018 MNZ063-WIZ023-024-130015- Washington-Pierce-St. Croix- 633 PM CDT THU JUL 12 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON... NORTHERN PIERCE AND SOUTHERN ST. CROIX COUNTIES... At 633 PM CDT, a strong thunderstorm was located over River Falls, moving east at 40 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... River Falls, Hudson, Prescott, North Hudson, Bayport, Ellsworth, Afton, Baldwin, Hammond, Roberts, Woodville and Elmwood. This includes Interstate 94 in Wisconsin between mile markers 1 and 31. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4476 9281 4501 9278 4503 9214 4474 9214 TIME...MOT...LOC 2333Z 273DEG 33KT 4489 9261
Special weather statement, Jul 12, 6:40 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
640 PM CDT THU JUL 12 2018
MNZ069-070-077-078-WIZ024-130030-
Dakota-Rice-Goodhue-Scott-Pierce-
640 PM CDT THU JUL 12 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAKOTA...SOUTHEASTERN
SCOTT...NORTHWESTERN GOODHUE...NORTHEASTERN RICE AND SOUTHWESTERN
PIERCE COUNTIES...
At 639 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Rosemount to Webster. Movement was east
at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Northfield, Lakeville, Inver Grove Heights, Hastings, Rosemount,
Farmington, Prescott, Cannon Falls, Ellsworth, Webster, Stanton and
Welch.
This includes the following highways...
Interstate 35 between mile markers 70 and 80.
U.S. Highway 61 between mile markers 98 and 104.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4450 9345 4467 9327 4462 9310 4478 9308
4476 9286 4475 9285 4475 9281 4476 9280
4476 9240 4438 9292
TIME...MOT...LOC 2339Z 279DEG 28KT 4476 9304 4452 9335Special weather statement, Jul 12, 6:51 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Twin Cities/Chanhassen MN
651 PM CDT THU JUL 12 2018
WIZ015-016-130115-
Barron-Rusk-
651 PM CDT THU JUL 12 2018
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
Barron...Rusk...
At 651 PM CDT...Thunderstorms with very heavy rain were moving
across Barron and Rusk Counties.
LOCATIONS IMPACTED INCLUDE...
Rice Lake, Ladysmith, Barron, Chetek, Cumberland, Cameron, Turtle
Lake, Bruce, Almena, Clayton, Dallas and Hawkins.
This includes U.S. Highway 53 between mile markers 120 and 152.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4538 9092 4535 9092 4529 9153 4521 9155
4521 9185 4533 9216 4552 9207 4564 9204
4563 9067 4538 9068
TIME...MOT...LOC 2351Z 267DEG 0KT 4540 9188Local storm report, Jul 12, 6:59 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 PM CDT THU JUL 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND GST EDEN PRAIRIE AP 44.83N 93.46W
07/12/2018 M59 MPH HENNEPIN MN ASOS
ASOS STATION FCM, EDEN PRAIRIE AP.
&&
BORGHOFFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:12 PM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire, Pepin | 78 min |
| Jul 12, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire, Rusk | 48 min |
| Jul 12, 8:00 PM CDT | Special Weather Statement | MPX | Goodhue | 45 min |
| Jul 12, 8:12 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 33 min |
| Jul 13, 9:48 AM CDT | Areal Flood Warning | MPX | Kanabec | 5 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.